Alert archive / West Virginia / Flash Flood Warnings in 2020

Flash Flood Warning 69, NWS Charleston, WV

September 3, 2020Lincoln County, Wayne County, West Virginia

NWS Charleston, WV issued this flash flood warning at Sep 3, 2020, 1:53 AM EDT for Lincoln County, Wayne County, West Virginia. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 3, 2020, 1:53 AM EDT (05:53 UTC)
Expired
Sep 3, 2020, 5:00 AM EDT
In force
3 hr
Issued by
NWS Charleston, WV
Area
Storm-based polygon
Flood severity
None

Counties Lincoln County, WV, Wayne County, WV

The radar

The Charleston,WV radar (KRLX), 50 km from the middle of the area, began a volume at 05:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 5.9 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2020-09-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 69 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2020-09-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 16 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
69 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
938 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
16 m²/s²
0-3 km storm-relative helicity
52 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

449 
WGUS51 KRLX 030553
FFWRLX
WVC043-099-030900-
/O.NEW.KRLX.FF.W.0069.200903T0553Z-200903T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Charleston WV
153 AM EDT Thu Sep 3 2020

The National Weather Service in Charleston has issued a

* Flash Flood Warning for...
  Southwestern Lincoln County in central West Virginia...
  East Central Wayne County in western West Virginia...

* Until 500 AM EDT.

* At 153 AM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Up to 1 inch of rain has 
  fallen. Flash flooding is ongoing or expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Doppler radar.

  IMPACT...Flooding of small creeks and streams, urban areas,
           highways, streets and underpasses as well as other
           drainage and low lying areas.

* Some locations that will experience flash flooding include...
  Ranger, Gill and Harts.

This includes the following streams and drainages...
  Fourteenmile Creek, Kiah Creek, Sulphur Spring Fork, Little Harts 
  Creek, Back Fork, Trough Fork, Pigeonroost Creek, Guyandotte 
  River, Upton Branch, Big Ugly Creek, Big Creek, Sand Creek, 
  Hamilton Creek, East Fork Fourteenmile Creek, Frances Creek, East 
  Fork Twelvepole Creek, Tenmile Creek, Aarons Creek and Laurel 
  Creek.

LAT...LON 3807 8232 3816 8214 3809 8205 3797 8224

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL...1-2.25 INCHES IN 30 MINUTES

$$

JZ
1 follow-up statement
582 
WGUS71 KRLX 030843
FFSRLX

Flash Flood Statement
National Weather Service Charleston WV
443 AM EDT Thu Sep 3 2020

WVC043-099-030900-
/O.CON.KRLX.FF.W.0069.000000T0000Z-200903T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lincoln WV-Wayne WV-
443 AM EDT Thu Sep 3 2020

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 5 AM EDT EARLY THIS 
MORNING FOR SOUTHWESTERN LINCOLN AND EAST CENTRAL WAYNE COUNTIES...

At 443 AM EDT, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area have moved away. Even though rain has 
stopped or has become light, flooding is still possible or ongoing. 
Between 1 and 2 inches of rain have fallen. Flash flooding is 
ongoing or expected to begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Doppler radar.

IMPACT...Flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other
         drainage and low lying areas.

Some locations that will experience flash flooding include...
  Ranger, Gill and Harts.

This includes the following streams and drainages...
  Fourteenmile Creek, Kiah Creek, Sulphur Spring Fork, Little Harts 
  Creek, Back Fork, Trough Fork, Pigeonroost Creek, Guyandotte 
  River, Upton Branch, Big Ugly Creek, Big Creek, Sand Creek, 
  Hamilton Creek, East Fork Fourteenmile Creek, Frances Creek, East 
  Fork Twelvepole Creek, Tenmile Creek, Aarons Creek and Laurel 
  Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Excessive runoff from heavy rainfall will cause flooding of small 
creeks and streams, country roads, farmland, and other low lying 
spots.

In hilly terrain there are hundreds of low water crossings which are 
potentially dangerous in heavy rain. Do not attempt to cross flooded 
roads. Find an alternate route.

&&

LAT...LON 3807 8232 3816 8214 3809 8205 3797 8224

FLASH FLOOD...RADAR INDICATED

$$

JZ

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this flash flood warning went out at Sep 2, 7:29 PM EDT, 6 hours 24 minutes earlier.

Area forecast discussion, Sep 2, 7:29 PM EDT, 6 hours 24 minutes before
AREA FORECAST DISCUSSION
National Weather Service Charleston WV
729 PM EDT Wed Sep 2 2020

.SYNOPSIS...
Slow moving cold front brings several rounds of showers and
thunderstorms through Friday. High pressure then brings fair
weather for the weekend. Active weather starting early next week.

&&

.NEAR TERM /THROUGH THURSDAY/...
As of 720 PM Wednesday...

Further reduced evening PoPs and thunder chances to mainly just
isolated to scattered showers with a few pockets of isolated
thunder. With moist advection on the doorstep have very little
coverage of sub 15 PoPs for the evening with additional elevated
showers possible subtle wiggle in the flow.

Highest precipitation chances for the overnight and into Thursday
will be focused along an elongated H850 wind max providing
forcing for ascent as well as additional moisture transport in
an already juicy airmass. Have less overall confidence in a
weaker eastern extension of this wind max nosing into SW VA/S WV
during the early morning hours Thursday lifting into central WV
by daybreak, but nevertheless have increased PoPs to high end
likely/categorical with this leading feature. More robust
elevated convection is likely at the nose of the better defined
nose of the jet creeping up into the Lower Ohio by daybreak.
Overall, think the heaviest rainfall potential remains well off
to the west of our forecast area where near climo max PWAT
values will be in place prior to low level forcing for ascent
arriving. Across our Ohio River Counties, this forcing arrives
coincident with the better PWAT plume which should yield
somewhat more muted precipitation totals mainly 1 to 1.5 inches.
Overall severe chances appear limited by a substantial
precipitation shield limiting insolation through much of the
peak heating, but deep layer shear AOA 45KTs as well
cyclonically curved low level hodographs in response to
increasing H850 flow could yield some damaging wind/spin-up
threat if any surface based instability can be realized.

As of 350 PM Wednesday...

Made a quick update to reduce PoP/thunder coverage for the
remainder of the afternoon in the wake of earlier showers and
thunderstorms based on mesoanalysis and radar trends.

Taking a look at the initial frames of the 18Z NAM as they come
in at this hour, it appears forced low level ascent at the nose
of the H850 jet for tomorrow morning will be displaced west of
the 12Z guidance with the resultant early morning heavy QPF axis
generally west of us as well. Will continue to monitor the
remainder of the 18Z package as it comes in, but at this point
leaning against a flash flood watch for our Ohio River Counties
given reasonably high flash flood guidance.

As of 225 PM Wednesday...

Scattered showers and thunderstorms are developing throughout
the area as daytime heating assists with convection. Storms
will likely continue throughout the evening with a possible
break in activity for part of the night. The main threats with
the storms today and tonight are possible damaging winds in any
stronger storms and heavy downpours that could lead to isolated
flooding issues. Early Thursday morning, a cold front pushes
into the area leading to shower and thunderstorm activity for
much of the day along and ahead of the front. Most of the area
is under a marginal risk for severe weather for Thursday, with
the greatest threat being damaging winds. Additionally, heavy
downpours are also possible with these storms and could lead to
localized flash flooding, particularly in low lying areas or
areas prone to flooding. There is also a marginal risk for
excessive rainfall over much of the area for Thursday. The
current forecasted rainfall with this system is around 0.5 to
1.0 inches over the central/eastern portions of the area and
around 1.0 to 1.5 inches for the western part of the area, with
localized higher amounts possible in thunderstorms.

Thursday's high temperatures will be in the lower 80s for the
lowlands, with upper 60s to lower 80s in the mountains.

&&

.SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY NIGHT/...
As of 205 PM Wednesday...

Bulk of convection will taper off Thursday night as shortwave
trough moves east and daytime heating is lost. Frontal boundary
will slowly sag south through the region Thursday night through
first part of Friday. Could still see a pop up shower or storm
associated with the front as it progresses southward, but much
of the area will start a drier trend. Saturday should be quite
amazing with many locations in the 70s to around 80, with dew
points sagging into the lower to mid 50s.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
As of 210 PM Wednesday...

Sunday will continue to be dry but slightly warmer as southerly
flow starts to increase out ahead of a developing low/upper
trough across Great Lakes into Canada. A front associated with
this feature will sag south into our region on Monday, before
lifting back north as we progress through the remainder of the
extended, as a more potent upper trough and low forms and moves
into the area. Tuesday and Wednesday look to be especially
active at this point, with showers/thunderstorms accompanied by
heavy rains.

&&

.AVIATION /00Z THURSDAY THROUGH MONDAY/...
As of 720 PM Wednesday...

Isolated showers remain possible through the overnight. Will see at
least patchy fog developing in the mountain valleys in the early
portion of the overnight, although increasing cloud cover along with
strengthening low level flow should limit areal extent.
Aforementioned strengthening low level flow will provide a
focus for 2 areas of heavy showers/thunderstorms early Thursday
through Thursday afternoon. The first area is expected to shift
out of E KY/SW VA a little after midnight bringing SHRA/VCTS to
HTS/CRW, perhaps eventually making it up CKB 08-12Z. The second
and more substantial area is expected to develop across the
Lower Ohio Valley overnight shifting into E KY/W WV toward
daybreak, marching across N/CNTRL WV through the afternoon. With
very water loaded forecast profiles, stronger cores will be
capable of reducing visibilities to 1SM or worse.

Winds mainly 4-8KT out of the SW overnight, but may see some of the
more protected terminals going calm prior to stronger flow aloft
arriving. Did not code any LLWS with a bulk of 35KT+ H850 flow
arriving after 15Z with at least some mixing expected.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 00Z FRIDAY...

FORECAST CONFIDENCE: Medium

ALTERNATE SCENARIOS: Could see more extensive fog than forecast
with better decoupling and more breaks to clear skies.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

UTC 1HRLY       22   23   00   01   02   03   04   05   06   07   08   09
EDT 1HRLY       18   19   20   21   22   23   00   01   02   03   04   05
CRW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    M    L
HTS CONSISTENCY  H    H    H    H    H    H    H    M    L    L    M    M
BKW CONSISTENCY  H    H    H    H    H    M    M    L    M    M    M    H
EKN CONSISTENCY  H    H    H    H    H    H    H    M    L    M    M    M
PKB CONSISTENCY  H    H    H    H    H    H    M    M    L    L    L    L
CKB CONSISTENCY  H    H    H    H    H    H    M    M    L    L    L    L

AFTER 00Z FRIDAY...
IFR fog/stratus possible Friday morning.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...None.
OH...None.
KY...None.
VA...None.

&&

SYNOPSIS...SL/CG
NEAR TERM...JP/CG
SHORT TERM...SL
LONG TERM...SL
AVIATION...JP
Hazardous weather outlook, Sep 2, 1:00 PM EDT, 12 hours 53 minutes before
Hazardous Weather Outlook
National Weather Service Charleston WV
100 PM EDT Wed Sep 2 2020

KYZ105-VAZ003-004-WVZ005-013-015-024>027-032>034-039-040-515>526-
031700-
Lawrence KY-Dickenson-Buchanan-Wayne-Lincoln-Kanawha-Mingo-Logan-
Boone-Clay-Taylor-McDowell-Wyoming-Upshur-Barbour-Northwest Raleigh-
Southeast Raleigh-Northwest Fayette-Southeast Fayette-
Northwest Nicholas-Southeast Nicholas-Northwest Webster-
Southeast Webster-Northwest Pocahontas-Southeast Pocahontas-
Northwest Randolph-Southeast Randolph-
100 PM EDT Wed Sep 2 2020

This Hazardous Weather Outlook is for portions of northeast
Kentucky, southwest Virginia and much of West Virginia.

.DAY ONE...This Afternoon and Tonight.

Thunderstorms today and tonight will produce locally heavy rainfall
which may cause isolated flash flooding. One or two severe
thunderstorms are also possible, mainly during the afternoon and
early evening, with damaging winds being the primary threat.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Thunderstorms on Thursday will produce locally heavy rainfall which
may cause isolated flash flooding. One or two severe thunderstorms
are also possible, mainly during the afternoon and early evening,
with damaging winds being the primary threat. Potential for more
strong thunderstorm activity is possible on Monday when the next
weather maker is expected to arrive.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

KYZ101>103-OHZ066-067-075-076-083>087-WVZ006>011-014-016>020-028>031-
031700-
Greenup-Carter-Boyd-Perry-Morgan-Athens-Washington-Jackson OH-Vinton-
Meigs-Gallia-Lawrence OH-Cabell-Mason-Jackson WV-Wood-Pleasants-
Tyler-Putnam-Roane-Wirt-Calhoun-Ritchie-Doddridge-Braxton-Gilmer-
Lewis-Harrison-
100 PM EDT Wed Sep 2 2020

This Hazardous Weather Outlook is for portions of northeast
Kentucky, southeast Ohio, and portions of central West Virginia,
northern West Virginia, southern West Virginia and western West
Virginia.

.DAY ONE...This Afternoon and Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Thunderstorms on Thursday will produce locally heavy rainfall which
may cause isolated flash flooding. One or two severe thunderstorms
are also possible, mainly during the afternoon and early evening,
with damaging winds being the primary threat. Potential for more
strong thunderstorm activity is possible on Monday when the next
weather maker is expected to arrive.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

In the hours before

Special weather statement, Sep 3, 12:20 AM EDT, 1 hour 33 minutes before
Special Weather Statement
National Weather Service Charleston WV
1220 AM EDT Thu Sep 3 2020

KYZ105-030500-
Lawrence-
1220 AM EDT Thu Sep 3 2020

...A STRONG THUNDERSTORM WILL AFFECT LAWRENCE COUNTY...

At 1220 AM EDT, a strong thunderstorm was located over Gillem Branch,
or 8 miles west of Blaine, moving northeast at 25 mph.

Winds in excess of 30 mph are possible with this storm.

Locations impacted include...
Blaine, Yatesville Lake State Park, Ulysses, Martha, Charley,
Houckville and Gallup.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Do not drive your vehicle into areas where the water covers the
roadway. The water depth may be too great to allow your car to cross
safely. Move to higher ground.

LAT...LON 3804 8300 3805 8298 3805 8296 3809 8293
      3811 8289 3813 8291 3815 8291 3824 8273
      3798 8254 3792 8275 3797 8283 3800 8294
      3800 8296 3796 8299 3797 8302 3799 8303
TIME...MOT...LOC 0420Z 236DEG 22KT 3798 8301

11
Special weather statement, Sep 3, 1:01 AM EDT, 52 minutes before
Special Weather Statement
National Weather Service Charleston WV
101 AM EDT Thu Sep 3 2020

KYZ105-WVZ005-030545-
Lawrence-Wayne-
101 AM EDT Thu Sep 3 2020

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT LAWRENCE AND
SOUTHWESTERN WAYNE COUNTIES...

At 100 AM EDT, strong thunderstorms were clustered near Charley, or
near Louisa, moving northeast at 25 mph.

Winds in excess of 30 mph are possible with this storm.

Locations impacted include...
Louisa, Blaine, Yatesville Lake State Park, Fort Gay, Dunlow,
Ulysses, Charley, Houckville, Gallup, Fallsburg, Clifford and
Glenhayes.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Do not drive your vehicle into areas where the water covers the
roadway. The water depth may be too great to allow your car to cross
safely. Move to higher ground.

LAT...LON 3806 8295 3807 8294 3808 8294 3809 8292
      3811 8290 3824 8259 3798 8238 3794 8274
      3805 8298
TIME...MOT...LOC 0500Z 239DEG 22KT 3804 8270

11
Special weather statement, Sep 3, 1:26 AM EDT, 27 minutes before
Special Weather Statement
National Weather Service Charleston WV
126 AM EDT Thu Sep 3 2020

WVZ005-013-030600-
Lincoln-Wayne-
126 AM EDT Thu Sep 3 2020

...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL LINCOLN AND CENTRAL
WAYNE COUNTIES...

At 126 AM EDT, a strong thunderstorm was located over Dunlow, or 9
miles southeast of Louisa, moving northeast at 25 mph.

Winds in excess of 30 mph are possible with this storm.

Locations impacted include...
Ranger, Kiahsville, Dunlow, East Lynn Lake, Harts, East Lynn and
Genoa.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

Do not drive your vehicle into areas where the water covers the
roadway. The water depth may be too great to allow your car to cross
safely. Move to higher ground.

LAT...LON 3828 8237 3807 8213 3796 8245 3798 8247
      3798 8246 3799 8248 3806 8255 3807 8255
      3808 8257
TIME...MOT...LOC 0526Z 235DEG 22KT 3805 8246

11
Special weather statement, Sep 3, 1:42 AM EDT, 11 minutes before
Special Weather Statement
National Weather Service Charleston WV
142 AM EDT Thu Sep 3 2020

WVZ005-013-024-025-030615-
Lincoln-Logan-Mingo-Wayne-
142 AM EDT Thu Sep 3 2020

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN MINGO...
SOUTHWESTERN LINCOLN...NORTHWESTERN LOGAN AND SOUTHEASTERN WAYNE
COUNTIES...

At 141 AM EDT, a strong thunderstorm was located 7 miles southwest of
Harts, or 16 miles northwest of Logan, moving northeast at 30 mph.

Winds in excess of 30 mph are possible with this storm.

Locations impacted include...
Chapmanville, Harts, Breeden, Wilsondale and Dingess.

This includes Route 119 between mile markers 32 and 40.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Do not drive your vehicle into areas where the water covers the
roadway. The water depth may be too great to allow your car to cross
safely. Move to higher ground.

LAT...LON 3807 8212 3799 8198 3799 8197 3797 8196
      3797 8194 3795 8190 3785 8226 3798 8238
TIME...MOT...LOC 0541Z 234DEG 27KT 3797 8225

11

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 3, 1:26 AM EDTSpecial Weather StatementRLXWayne34 min
Sep 3, 1:42 AM EDTSpecial Weather StatementRLXLogan33 min
Sep 3, 2:11 AM EDTFlash Flood WarningRLXBoone, Lincoln, Logan3 hr
Sep 3, 2:16 AM EDTSpecial Weather StatementRLXBoone, Lincoln44 min
Sep 3, 2:25 AM EDTFlash Flood WarningRLXBoone3 hr
Sep 3, 2:34 AM EDTFlash Flood WatchRLXBoone, Braxton, Cabell, Calhoun, Clay, Doddridge and 17 more15 hr
Sep 3, 2:40 AM EDTSpecial Weather StatementRLXRaleigh50 min
Sep 3, 3:07 AM EDTSpecial Weather StatementRLXFayette53 min
Sep 3, 9:03 AM EDTSpecial Weather StatementRLXPleasants27 min
Sep 3, 9:38 AM EDTSpecial Weather StatementRLXPleasants, Tyler52 min
Sep 3, 11:34 AM EDTSpecial Weather StatementRLXDoddridge, Harrison26 min
Sep 3, 3:15 PM EDTSpecial Weather StatementRLXBraxton45 min
Sep 3, 3:35 PM EDTSpecial Weather StatementRLXWirt, Wood40 min
Sep 3, 3:48 PM EDTSevere Thunderstorm WarningRLXJackson, Pleasants, Ritchie, Wirt, Wood42 min

Nearby

Flash Flood Warnings in West Virginia, 2020Every flash flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.